Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, it is absorbed into your system fast, providing relief.
Advil Liquid Capsules are indicated to relieve pain from headaches, backaches, muscle aches, period pain, dental pain, minor arthritis pain, and aches & pains of the common cold and fever.
Advil Liquid Capsules are absorbed 2X FASTER vs. standard ibuprofen tablets.
Advil Liquid Capsules provide temporary relief of pain and discomfort from:
- Back Pain
- Muscle Pain
- Period Pain
- Dental Pain
- Arthritis Pain
- Sore Throat Pain
- Cold & Flu
- Reduces Fever
Adults and Children from 12 years and over: Begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours.
- Do not exceed 6 capsules in 24 hours.
- Do not give to children under 12 years.
- Side effects may be minimised by using the smallest dose for the shortest duration of time.
- For precautions, warnings and contraindications please refer to the carton.
- Always read the label. Use only as directed. Incorrect use could be harmful.
- Do not use if you have stomach ulcers.
- Consult your healthcare professional if symptoms persist.
- For information on warnings, precautions and contraindications consult your healthcare professional or refer to product packaging.
- Liquid Capsules and Tablets contains ibuprofen 200mg.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.